MAUDE Adverse Event Report: ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6832
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No additional patient information is available.A review of tickets was performed for lot number 01965un20.The ticket search determined that there is normal complaint activity for the reagent lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.The historical performance of reagent lot 01965un20 was evaluated using field data.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 01965un20 is within the established control limits.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the magnesium assay for lot 01965un20 was identified.
 
Event or Problem Description
The customer generated falsely elevated magnesium results while using the architect c16000 processing module.The customer's normal range is 1.6 - 2.6 mg/dl.The following information was provided: sid (b)(6) nitial result: 7.2 mg/dl, repeat 1.9 mg/dl on a different analyzer.Initial result: 7.2 mg/dl, repeat 1.9 mg/dl on a different analyzer.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11181645
Report Number3002809144-2021-00033
Device Sequence Number11499900
Product Code JGJ
UDI-Device Identifier00380740161637
UDI-Public00380740161637
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2021
Device Model Number03P6832
Device Catalogue Number03P68-32
Device Lot Number01965UN20
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2020
Initial Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1